# SDR QXEA9800774

- Difficulty date: May 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N478US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11227
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Damaged
- Location: Lt Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFTHAND AILERON LOWER SKIN DAMAGED AT INBOARD HINGE ARM OPENING.  REPAIRED IAW HORIZON AIR EA 4-27-45.
